American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A50) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Dorian Goldfeld. Gauss' class number problem for imaginary quadratic fields. Bull. Amer. Math. Soc. 13 (1985) 23-37. MR 788386.
Abstract, references, and article information
View Article: PDF

[2] Sylvain E. Cappell and Julius L. Shaneson. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. 1 (1979) 899-902. MR 546313.
Abstract, references, and article information
View Article: PDF

[3] Burton Fein, Murray Schacher and Jack Sonn. Brauer groups of rational function fields. Bull. Amer. Math. Soc. 1 (1979) 766-768. MR 537628.
Abstract, references, and article information
View Article: PDF

[4] Sylvain E. Cappell and Julius L. Shaneson. Linear algebra and topology. Bull. Amer. Math. Soc. 1 (1979) 685-687. MR 532553.
Abstract, references, and article information
View Article: PDF

[5] Jih-Min Shyr. Class numbers of totally positive binary forms over totally real number fields. Bull. Amer. Math. Soc. 83 (1977) 286-288. MR 0432590.
Abstract, references, and article information
View Article: PDF

[6] H. M. Stark. The analytic theory of algebraic numbers. Bull. Amer. Math. Soc. 81 (1975) 961-972. MR 0444611.
Abstract, references, and article information
View Article: PDF

[7] Dennis Garbanati. Extensions of the Hasse norm theorem. Bull. Amer. Math. Soc. 81 (1975) Part 1:583-586. MR 0364173.
Abstract, references, and article information
View Article: PDF

[8] Jih-Min Shyr. On relative class numbers of certain quadratic extensions. Bull. Amer. Math. Soc. 81 (1975) 500-502. MR 0369320.
Abstract, references, and article information
View Article: PDF

[9] Hans Zassenhaus. Reduction theory in algebraic number fields. Bull. Amer. Math. Soc. 80 (1974) 955-956. MR 0406972.
Abstract, references, and article information
View Article: PDF

[10] Olga Taussky. Additive commutators between $2 \times 2$ integral matrix representations of orders in identical or different quadratic number fields. Bull. Amer. Math. Soc. 80 (1974) 885-887. MR 0379427.
Abstract, references, and article information
View Article: PDF

[11] Olga Taussky. The factorization of an integral matrix into a product of two integral symmetric matrices. Bull. Amer. Math. Soc. 79 (1973) 956-958. MR 0318190.
Abstract, references, and article information
View Article: PDF

[12] Frank Gerth III. Ranks of Sylow 3-subgroups of ideal class groups of certain cubic fields. Bull. Amer. Math. Soc. 79 (1973) 521-525. MR 0314797.
Abstract, references, and article information
View Article: PDF

[13] A. Baker. On the class number of imaginary quadratic fields. Bull. Amer. Math. Soc. 77 (1971) 678-684. MR 0286775.
Abstract, references, and article information
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1